# SDR USAA2010061791168

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 651960331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON SHEAR WEB AT BS 380, LBL 65.  REPAIRED SHEAR WEB AT BS 380, LBL 65 IAW B737 SRM 51-70-13.
